# SDR FDEA201310102466

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 56,942 hours, 18,786 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THREE HRS INTO FLT, STARTED LOSING HYD FLUID, SHOWED 1.4 GALLONS AFTER LANDING AT SHUTDOWN.     FOUND O-RINGS LEAKING AT RT SPOILER SERVO ACTUATOR.  REPLACED O-RINGS IAW SMP AND OPS LEAK CHECK IAW MM 27-01-20-04.  ALL FAULTS, ALERTS EXTINGUSED.  ACFT OK FOR SERVICE.    FINAL CLOSED.
